MathSciNet Relay Station
MathSciNet bibliographic data
MR2114708 53D45 (14N35 32C38)
Guest, Martin A. Quantum cohomology via $D$-modules. Topology 44 (2005), no. 2, 263–281.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement